# SDR EIA20041130

- Difficulty date: June 16, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- Engine: Pwa JT9D7J
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1380, RBL 75.9, PRESSURE DECK WEB SHOWS EVIDENCE OF DELAMINATION.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR IAW SRM 51-10-07, FIG 251-30-05 PGS 6-9, AND 51-30-02.
